# SDR HEEA078326

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Separated
- Location: M/R Head
- Component: Head, 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD HAS SHEAR BEARING SEPARATION.  REPLACED SHEAR BEARING 2 EACH.
